# SDR AMTA200700380

- Difficulty date: August 9, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EGRESS WINDSCREEN PROX LIGHT ASSY BROKEN IN PIECES.  REMOVED AND REPLACED LIGHT ASSY FOR FWD GALLEY EGRESS WINDSCREEN PROX.  OPS CHECKS NORMAL.  (K)
